I tried that.
Cold turkey. I lasted two weeks with dizziness and nausea. It was awful.
I went back on it and now am going to try stop with The aid of a slow release antidepressant similar to Prozac. I am tapering off over 3 weeks. Will keep you informed.
Bottom line- consult a professional. My house doctor had no clue but my psychiatrist has given me hope. Good luck.
Hello charles81. Katstew is right on the money. Cymbalta is another drug that will require you to taper. The results of going cold turkey differ from any number of side effects,nausea, to your blood pressure variations, irritability and so on. Not knowing if your dose, is 30, 60 or possibly 90mg, and how long you've been on cymbalta, you'll have to be carefull, take it slow. Best advice I might give, talk to your doctor, get as katstew suggested, possibly another drug , involved, to help ease the taper. But, don't try it at once. Seriously, it could be unpleasant to say the least.best wishes.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 1 answer
Posted 24 Mar 2011 • 1 answer
Posted 15 Apr 2011 • 4 answers
Posted 15 Apr 2012 • 2 answers
Have there been any permanent health problems after stoping cymbalta/i am having terrible withdrawa?
Posted 29 Jan 2014 • 2 answers